Type space on a purely measurable parameter space

Pintér, Miklós (2005) Type space on a purely measurable parameter space. Economic Theory, 26 (1). pp. 129-139. DOI 10.1007/s00199-004-0501-9

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader

Official URL:


Several game theoretical topics require the analysis of hierarchical beliefs, particularly in incomplete information situations. For the problem of incomplete information, Hars´anyi suggested the concept of the type space. Later Mertens & Zamir gave a construction of such a type space under topological assumptions imposed on the parameter space. The topological assumptions were weakened by Heifetz, and by Brandenburger & Dekel. In this paper we show that at very natural assumptions upon the structure of the beliefs, the universal type space does exist. We construct a universal type space, which employs purely a measurable parameter space structure.

Item Type:Article
Uncontrolled Keywords:Coherent beliefs, Incomplete information, Type space
Subjects:Mathematics, Econometrics
Projects:OTKA T046194.
ID Code:573
Deposited By: Ádám Hoffmann
Deposited On:20 Mar 2012 15:55
Last Modified:18 Oct 2021 10:40

Repository Staff Only: item control page


Downloads per month over past year

View more statistics